3 doctors weighed in:

I took plan b and about a week later got what I thought was my period, this one was much shorter (about four days and my normal period last about 7) two weeks later I got a period that lasted the full 7 days , a week later I am nauseous and cramping , cou

3 doctors weighed in
Dr. Robert Kwok
Pediatrics
2 doctors agree

In brief: Effects of Plan B...

Irregular bleeding after taking a morning-after pill, like Plan B, is somewhat common.
Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 3 weeks after taking a morning-after pill, to be sure the pill worked.

In brief: Effects of Plan B...

Irregular bleeding after taking a morning-after pill, like Plan B, is somewhat common.
Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 3 weeks after taking a morning-after pill, to be sure the pill worked.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors